# SDR SWAA2023113025508

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 9,375 hours, 4,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT BAR WILL NOT ARM PROPERLY<[01] REMOVED DEBRIS FROM AFT ENTRY DOOR; SLIDE GIRT BAR FLOOR MOUNT PER SIP AND AMM 25-66-01; OPS CHK GOOD AT THIS TIME.
